MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATT REV CONCENTRIC CONE LG; KNEE IMPLANT - REVISION CONE

DEPUY IRELAND - 3015516266 ATT REV CONCENTRIC CONE LG; KNEE IMPLANT - REVISION CONE
Catalog Number 151404150
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by j&j medtech, or its employees that the report constitutes an admission that the product, j&j medtech, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A1: 01684-09468.
 
Event or Problem Description
Subject id: (b)(6) study no: oasis prod.Clinical adverse event received for revision ¿ aseptic loosening device and procedure (relatedness): device related: no information provided, procedure related: no information provided, date of event: no information provided, date of implant: no information provided, date of revision: (b)(6) 2025 device location: right.Treatment/impact: revision, anesthesia regional (spinal, epidural).Depuy synthes products used: catalog number: 152020706 lot number: m59r71 component type: insert description: attune right medial stabilized insert size 7 6mm.Catalog number: 545050501 lot number: 4473386 component type: cement description: smartset cement with gentamicin 40g.Catalog number: 151404150 lot number: 4112124 component type: cone description: revision concentric cone large.Catalog number: 151404150 lot number: 4112124 component type: cone description: revision concentric cone large.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process; all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATT REV CONCENTRIC CONE LG
Common Device Name
KNEE IMPLANT - REVISION CONE
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21984206
Report Number1818910-2025-07347
Device Sequence Number14531066
Product Code JWH
UDI-Device Identifier10603295520634
UDI-Public(01)10603295520634(17)330630(10)4112124
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230297
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151404150
Device Lot Number4112124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale
Patient Weight80 KG